# SDR SWIA2019010745410

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 40,183 hours, 36,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE ON THE GROUND, APU FIRE AND ASSOCIATED FIREX BOTTLE DISCHARGED. APU FAULT MESSAGE INITIALLY BUT NOW EXTINGUISHED ON SUBSEQUENT POWER UP. APU BTL LO CAUTION MESSAGE WITH ASSOCIATED DISCHARGE. (FLT 4830) CLOSED INSPECTED AFT EQUIPMENT BAY AND ENCLOSURE FOR EVIDENCE OF FIRE, NONE FOUND. NO DAMAGE FOUND IN AFT EQ BAY OR ON APU OR ENCLOSURE. PERFORMED INSP FOR LEAKS AND FIRE WITH ELECTRICAL POWER AND ENGINES RUNNING WITH ALL SYSTEM POWERED. SYSTEMS INDICATION NORMAL AND NO OTHER DEFECTS OR ABNORMALITIES NOTED. APU FIRE BOTTLE WAS VERIFIED TO BE EMPTY.
